# SDR SWAA2022031673875

- Difficulty date: February 17, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 20,424 hours, 9,421 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#35-186 FWD CARGO COMPARTMENT Z ANGLE CORRODED STA 460+6' TO 500C LBL 24 WL 156 / [01] REMOVED CORROSION FROM STA 460+ 6 - STA 500 B IAW SRM 51-10-02 10X MAGNIFY ORIGINAL THICKNESS .040 .003 MATERIAL REMOVED .037 MATERIAL REMAINS FOUND TO BE IN LIMITS IAW SRM 53-00-53-1A-2 AAR TOOL NO. 36647 DUE DATE 05/19/22 REMAINING Z ANGLE WILL BE UNDER REPAIR ON CARD TTG8Q00AWM0F;[02] VERIFIED ITEM 1. 500B TO 500C TO BE REPAIRED ON FAULT TTG8Q00AWM0F;[03] CORRECTION 500B TO 500C REPAIRED ON TTG8Q00AWM0F;[04] VERIFIED ITEM 1; 2 AND 3;[05] VERIFIED STEPS 1 THRU 4;[06] OK GIVEN TO RESTORE PROTECTIVE FINISHES;[07] OK TO TREAT AND PRIME;[08] APPLIED ALODINE AND PRIMER REPAIR AREAS IAW SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804;[09] VERIFIED STEP 8 IS COMPLETE;[10] VERIFIED ITEM 9;[11] OK GIVEN TO APPLY CIC;[12] APPLIED CIC REPAIR AREA IAW AMM 51-21-91-620-802;[13] VERIFIED JOB IS COMPLETE;[14] VERIFIED 12 & 13 JOB COMPLETE; AUDIT C/W
